# SDR SWIA202054978

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED BETWEEN FS 319.70 AND FS 349.00.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED SERVICE DOOR LOWER SILL, IAW CRJ 200 SRM.
